# SDR DALA2024040103943

- Difficulty date: March 27, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N896DN
- Make and model: Boeing 737932ER
- Aircraft serial: 62777
- Aircraft time: 18,202 hours, 7,323 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 500g S22r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0265453) PREVIOUS LIGHTNING STRIKE FASTENER 2 EA DAMAGE BS500G STR22R. COMPLIED WITH ER/A 616881-14 REV ORIGINAL.
